# SDR SIMA201902254002

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 30,683 hours, 26,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPERATE OPEN AND CLOSE-C/A-LUBED FRAME ROLLERS AND RESECURED STOPS,PERFORMED MAIN DOOR OPEN/CLOSE IAW AMM 52-18-00, OPC GOOD
